# SDR AALA201604269007

- Difficulty date: April 25, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N586UW
- Make and model: Airbus A321-231
- Aircraft serial: 6230
- Aircraft time: 6,032 hours, 2,404 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Circuit Breaker
- Condition: Open
- Location: Brake System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED, ACFT WAS NOT GNDED.  FLIGHT CREW REPORTED A BRAKE ALTN BRK FAULT ACCU GUAGE SHOWS ZERO MSG & DIVERTED TO MCO WHERE THE AIRCRAFT LANDED SAFELY WITH NO FURTHER INCINDENTS.  ACCOMPLISHED TSM 32-43-00-810-832-A DC POWER SUPPY, TSM LOSS OF BRAKE PRESSURE, TRANS & ACCUMILATER 31-54-00-810-818-A. FOUND CB C-10, ABCU Y BRAKE OR IND OPEN. RESET AS PER GPM 13.04.7 NO HISTORY.  TESTED IAW AMM 32-46-00-740-001-A BSCU PASSED TESTS.
